Neurapathy After Chemo Using Taxol

Updated



Conversation Starter

MeMe Says:


Took six chemo's of taxol and developed severe neurapathy in legs feet and hands. can not walk with walker and help and can not feel anything in hands. lost feeling of needing to go to bathroom etc. has any one had this and will it get better with time. it has been three months since last treatm ent.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

after using the meprate tablet of 10 mg for 5 days like per day morning 1 and evening by how many minimum ladies will be getting
after using the meprate tablet of 10 mg for 5 days like per day morning 1 and evening 1 by how many days minimum ladies ... 3 replies
after using wysolon ,hw we reget our previous face whats the solution for this
after using wysolon ,hw we reget our previous face whats the solution for this ## Wysolone contains the active ingredien... 1 reply
after using this pain is incresed
could give the suggestion ## Etoshine contains the active ingredient Etoricoxib, this is a Cox-2 Selective Inhibitor. If... 1 reply
Hives after using methylprednisolone
I finished taking the methylprednisolone pack Saturday a poison ivy reaction and have had unbearable itchy skin around m... 2 replies
4 mos after using cycotec
Last december I was delayed for 1 day so I used pregnancy kit, confirm possitive a day after I used cycotec. And got my ... 1 reply
Pimples after using follihair tablets
I had taken 20 capsules per day. After 20 day somany pimples came on face, any one can tell me the reason ## Hello, Rath... 1 reply
using fentanyl patches after they get wet
People are talking on a site about sucking on F patches.if I lose one in the shower its no longer good after being wet.h... 2 replies
bleeding after using canex v cream
Hello, I used the canex v vaginal cream about 5 days ago and today when I woke up I was bleeding with a slight abdominal... 4 replies
spotting after using krimson 35
I have PCOD problem. I have used krimson 35 for 1 month starting from 1st day of period. I got my periods 4 days before ... 3 replies
Spotting after using Dronis 30
Hi, I started using Dronis 30 from Last month as i have PCOD my doctor recommended it. I used it only for 12 days from t... 2 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 December 2008.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA